# SDR CALA2023061401841

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 59,761 hours, 21,645 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 143AG112
- Condition: Unknown
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE FWD CARGO DOOR SKIN, REFERENCE LP # 7581214, 8600513, 6174849. (REF AAR NR 99972844)
